# SDR REXA2022032200474

- Difficulty date: March 7, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: MM67036213009
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, PN: MM670-36213-009, AT FS 1144 IN BETWEEN STGRS 9L & 10L HAS DAMAGE FROM HYD LINE CONTACT. - REPAIRED FARME @FS1144 BETWEEN STGR 9L & 10L IAW ENDEAVOR EA CRJ 952 12884 DATED 2-22-22 REV EA --REF JOB: 81522661 OP 525 FOR ACCUMULATOR INSTALLATION/REMOVAL
